Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Remarks on the wave front of a distribution
HTML articles powered by AMS MathViewer

by Akiva Gabor PDF
Trans. Amer. Math. Soc. 170 (1972), 239-244 Request permission

Abstract:

Basic facts about composition and multiplication of distributions as given in [1] are proved using the formulas for the wave front set of the image and pullback of distributions.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46F10, 35S05
  • Retrieve articles in all journals with MSC: 46F10, 35S05
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 170 (1972), 239-244
  • MSC: Primary 46F10; Secondary 35S05
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0341076-7
  • MathSciNet review: 0341076